# SDR AALA201605099002

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 70,322 hours, 26,199 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 416N25009
- Condition: Frayed
- Location: L2 Door
- Component: Slide Raft, Aircruisers
- Component part number: D30655123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  BOTTOM PORTION OF HARNESS  STRAP FRAYED & TORN.  REPLACED L2 DOOR SLIDE IAW TASK CARD 19L80025002.
